CDC Releases Vaccine Injury Reports

The U.S. Centers for Disease Control and Prevention (CDC) has released reports of COVID-19 vaccine injuries.

The move follows a judge ordering the agency to disclose information surrounding vaccine damages listed as “free-text entries” in a program called “V-Safe.”

780,000 reports have been released since February 15.

Many of the reports discussed metallic sensations in the mouth, soreness, and periods of anxiety following the inoculation. Others said they felt lightheaded and experienced tightness in their chest.

“After injection I became extremely flushed from the waist up, tachycardic with heart rate 140s, hypertensive. I also had lightheadedness and intermittent tingling in bilateral hands and lightheadedness,” one person wrote.

“Lightheadedness; vision is off, like unfocused, tingling all over body, including upper arms and legs, and thinking is slower and problems with focus and recall memory, vague headache,” another said.

“Diagnosed with Bells Palsy today,” another individual reported.

“Within two minutes of receiving the vaccine I experienced tachycardia and dizziness that lasted 10 minutes,” one report said. “At around 20 minutes I experienced chest tightness. On the first day after receiving the vaccine I experienced site soreness, headache, and extreme fatigue. There should be a place to enter prior symptoms and not only current-day symptoms.”

The same individual noted that they were informed by a nurse that “multiple patients have reported tachycardia and dizziness immediately after receiving the vaccine.”

American Faith reported that females and young adults had greater risks of “general fatigue, headache, joint pain, chills and axillary pain compared to males and elderly adults.”

The study, published in Scientific Reports, noted that people to have three COVID-19 vaccines versus two may have different side effects.

Between the second and third COVID-19 vaccines, “52% of subjects had a longer duration of side effects following the third vaccine compared to the second, and joint pain was the culprit symptom related to the prolonged duration of side effects,” the study said.

After the second dose, 25% of study participants “had a longer duration of side effects and asthma and ear fullness, which exacerbated the underlying allergic condition.”

The COVID-19 vaccine is also linked to the development of Parsonage-Turner syndrome (PTS).

PTS affects the peripheral nervous system and involves severe pain and muscular atrophy.

“Current evidence suggests PTS may occur after all COVID-19 vaccine types, with some subgroup differences,” the researchers wrote. “Also, PTS might recur with subsequent similar or unrelated vaccines.”

Research published in the Nature Cardiovascular Research journal and acknowledged by the U.S. National Institutes of Health (NIH) similarly highlighted a connection between COVID-19 vaccines and an increase in the incidence of Postural Orthostatic Tachycardia Syndrome (POTS), a disorder of the autonomic nervous system.

“POTS can follow COVID-19 as part of the post-acute sequelae of SARS-CoV-2 infection, but it can also develop after COVID-19 vaccination,” the researchers confirmed in their paper. “A new study shows that the rate of new-onset POTS diagnoses is slightly increased after COVID-19 vaccination.”

LATEST VIDEO